# SDR AWXA200300981

- Difficulty date: August 25, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 49,035 hours, 34,229 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT PHX EN ROUTE FOR OAK TAKEOFF WARNING CONGIURATION HORN SOUNDED, REJECTED TAKEOFF AT 55 KTS. AFTER CLEARING THE RUNWAY CHECKED SETTINGS, ALL WERE NORMAL, CYCLED FLAPS AND RAN UP TO POWER, NO HORN. SUBSEQUENT TAKEOFF WAS NORMAL. A FOLLOW UP WAS WRITTEN TO PERFORM A TAKEOFF WARNING SYSTEM TEST, WHEN AIRCRAFT ARRIVED BACK IN PHX TAKEOFF WARNING SYSTEM TEST WAS C/W IAW T/C A1B31009, TEST PASSED WITH NO DEFECTS NOTED.
